# SDR ASOA2015072313461

- Difficulty date: July 23, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM HAS CORROSION.  REMOVED CORRODED FS 280 CROSSBEAM IAW SRM 53-11-41-201-001-AO1.  CUT NEW SERVICEABLE BEAM IN HALF, DRILLED & LOCATED LT & RT SIPES IAW SRM 53-11-41-201-001-AO1, DWG CC670-34175.  LOCATED FASTENER HOLES IN NEW SERVICEABLE BEAM AT FS 280 AND STARTED INSTALLATION OF 280 CROSSBEAM IAW SRM 51-40-11-001-001- AO1, 57-42-21-001-001-AO1 AND 53-11-41-201-003-001.  INSTALLED FS 280 CROSSBEAM IAW SRM 51-42-06-001-001-AO1, 51-42-21-001-001-AO1, 51-42-13-001-001-AO1 AND 53-11-41-201-003-001 AO1 IAW DWG CC670-34175.
